# SDR R61A2025022700118

- Difficulty date: February 27, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N733YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000539
- Aircraft time: 20,591 hours, 14,713 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Elec Connector
- Condition: Dirty
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENGINE 2 LP VIBRATIONS. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. INSPECTED AND CLEANED ELECTRICAL CABLE ON E2 ACCELEROMETER.
